# SDR DALA1020983102

- Difficulty date: September 1, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 29,890 hours, 15,250 cycles
- Engine: Ge CFM565A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LONGITUDINAL BEAM AT FR66 -Y765 HAS CORROSION.  REMOVED SEAT TRACK -Y765 BETWEEN FR 66 TO 64. (NOT FR66 TO 68).
